MathSciNet Relay Station
MathSciNet bibliographic data
MR1266755 (95c:57005) 57M20 (57Q35)
Freedman, Michael H.; Krushkal, Vyacheslav S.; Teichner, Peter van Kampen's embedding obstruction is incomplete for $2$-complexes in ${\bf R}\sp 4$. Math. Res. Lett. 1 (1994), no. 2, 167–176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement